# SDR JBXA9900107

- Difficulty date: October 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N582ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Engine: Ge CF341A
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Condition: Failed
- Location: Horiz Stab
- Stage of operation: CL
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

ON FLT NR 289, CLIMB-OUT FROM RDU, CREW RECEIVED AP PITCH TRIM AND AP MACH TRIM MESSAGE.  CREW HAD TO USE MANUAL TRIM. REMOVED AND REPLACED HSTA IAW MM 27-42-01.  OPS CHECK GOOD.
